RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 7, Pages 1184–1194 (Mi zvmmf437)  

This article is cited in 2 scientific papers (total in 2 papers)

A first-order continuous method for the Antipin regularization of monotone variational inequalities in a Banach space

I. P. Ryazantseva

Nizhni Novgorod State Technical University, ul. Minina 24, Nizhni Novgorod, 603600, Russia

Abstract: The concept of a generalized projection operator onto a convex closed subset of a Banach space is modified. This operator is used to construct a first-order continuous method for the Antipin regularization of monotone variational inequalities in a Banach space. Sufficient conditions for the convergence of the method are found.

Key words: monotone variational inequalities in a Banach space, first-order continuous method.

Full text: PDF file (1295 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:7, 1121–1131

Bibliographic databases:

UDC: 519.642.8
Received: 14.12.2005

Citation: I. P. Ryazantseva, “A first-order continuous method for the Antipin regularization of monotone variational inequalities in a Banach space”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006), 1184–1194; Comput. Math. Math. Phys., 46:7 (2006), 1121–1131

Citation in format AMSBIB
\Bibitem{Rya06}
\by I.~P.~Ryazantseva
\paper A~first-order continuous method for the Antipin regularization of monotone variational inequalities in a~Banach space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 7
\pages 1184--1194
\mathnet{http://mi.mathnet.ru/zvmmf437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500175}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 7
\pages 1121--1131
\crossref{https://doi.org/10.1134/S0965542506070037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746727586}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf437
  • http://mi.mathnet.ru/eng/zvmmf/v46/i7/p1184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “First-order continuous regularization methods for generalized variational inequalities”, Comput. Math. Math. Phys., 50:4 (2010), 606–619  mathnet  crossref  mathscinet  adsnasa  isi
    2. Ryazantseva I.P., “On Continuous First-Order Methods and their Regularized Versions for Mixed Variational Inequalities”, Differ. Equ., 48:7 (2012), 1005–1017  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:91
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020